MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. GLADIUS MONGO 14; GUIDE WIRE

ASAHI INTECC CO., LTD. GLADIUS MONGO 14; GUIDE WIRE
Catalog Number AP14R023S
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
The physician was initiating a cto pci cross of a mid-lad lesion that had significant calcification.He is very fond of the mongo wire as it is the best 3g wire he has.As he advanced the wire through the complex anatomy, he found that the wire became stuck.He felt that it was either behind a stent strut or was wedged badly into the 100% calcific lesion.As he pulled backward, the wire came apart on the spring coil and elongated.However, he was able to retrieve the entire wire and start over with a new one.The wire was retrieved successfully back into the corsair pro and removed from the body.The wire was immediately thrown away and a new one re-introduced.Wire was successfully retrieved back into the corsair pro and then back into the guide catheter.Physician was able to get through the lesion and treat the cto.

Brand Name
GLADIUS MONGO 14
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key9724123
Report Number3004718255-2020-00133
Device Sequence Number19367984
Product Code DQX
UDI-Device Identifier14547327123683
UDI-Public(01)14547327123683(17)220731(10)190833A011
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2020
Report Date (Section F) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue NumberAP14R023S
Device Lot Number190822A011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer02/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight116
Date Report Sent to FDA02/18/2020